| Model Number |
1006060 |
| Medical Device Problem Codes |
Free or Unrestricted Flow (2945); Misassembly by Users (3133)
| Health Effect - Clinical Codes |
Blister (4537); Cryogenic Burn (4539)
| Date of Event |
12/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
During the interview with the office, it was disclosed that a spray tip was not applied to the nitrospray plus nozzle.The instructions for use were not followed.
Event or Problem Description
Due to user error, two patients had blistering after treatment.Patients were monitored for healing, both burns were not serious and did not require medical treatment.
Additional Manufacturer Narrative
During the interview with the office, it was disclosed that a spray tip was not applied to the nitrospray plus nozzle.The instructions for use were not followed.Submitting report again to correct the error of summary report box being checked.
Event or Problem Description